# SDR ASAA2018102626652

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,478 hours, 11,165 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Leaking
- Location: Nr 2 Engine Vsv
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78472040 FOUND FUEL LEAK ON # 2 ENGINE WHILE DRY MOTORING. GROUNDED - YES. REMOVED & REPLACED #2 ENG R/H VSV, REF B737-800 AMM 75-31-01. LEAK/OPS TEST GOOD.
